| Catalog Number |
VCP397H |
| Medical Device Problem Code |
Material Frayed (1262)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/20/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a patient underwent a c-section procedure on (b)(6) 2026 and suture was used.At 9:50 am, after suturing the first stitch of the skin layer during surgery, the 2cm suture connected to the needle became rough and could not continue to be sutured continuously.Immediately replaced with new suture to continue suturing.During this period, the surgery time was extended, increasing the risk of infection for patient.No adverse patient consequences were reported.Additional information was requested.
Additional Manufacturer Narrative
Product complaint #(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The following information was requested, but unavailable: ¿ did this issue contribute to any patient adverse event? --received information as following from sales rep via phone; please refer to the event description, other information requested is unknown.A manufacturing record evaluation was performed for the finished device a manufacturing record evaluation was performed for the finished device and no non-conformances / manufacturing irregularities related to the malfunction were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.